# SDR DALA2016050203516

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,417 hours, 50,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE, CRACK IN BULKHEAD SKIN, BS 37, RADOME GUIDE PIN 3 O'CLOCK POSITION. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0279:5300-2128/001 00144.  REPAIRED REF ERA 420243-14MA, REV B.
